# SDR 2025F00114

- Difficulty date: April 27, 2025
- Submitted: May 5, 2025
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65515578
- Condition: Broken
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

QRF TO SLCB FLIGHT 8532 DUE TO THE FOLLOWING: 1) LH WING BODY OVERHEAT LIGHT ILLUMINATED DURING CRUISE FL3500 FOLLOWED BY CABIN ALTITUDE WARNING ILLUMINATED. 2) RIGHT PACK DOES NOT SUPPORT CABIN PRESSURE BELOW FL2500. CORRECTIVE ACTION:  1) HAS BEEN CLEANED ELECTRICAL CONNECTOR D850 2) HAS BEEN CHANGED AIR COND DUCT ON HEAT EXCHANGER.
